MAUDE Adverse Event Report: BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER DIFFERENTIAL CELL

BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER DIFFERENTIAL CELL
Model Number TN FC500 FLOW CYTOMETER 100-240V 50/60HZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the populations at the fl4 position on their fc 500 flow cytometer were not being gated correctly causing erroneous cd34+ results.Erroneous results were not reported out of the lab.There was no report of death, injury, or change to patient treatment as a result of this event.
 
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed that the tarpon amp board and signal conditioner at the fl4 position was defective.The failed board is revision gd.The amp board failure caused failure of the auto-gating at the fl4 position causing erroneous cd34+ results.The customer manually re-gated all impacted runs to obtain correct results.The fse replaced the board at the identified position to resolve the problem.Bec internal identifier - case(b)(4).

Brand Name
FC 500 FLOW CYTOMETER
Common Device Name
COUNTER DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd
brea, CA 92821
7149613625
MDR Report Key15306968
Report Number1061932-2022-00054
Device Sequence Number2658064
Product Code GKZ
UDI-Device Identifier15099590572839
UDI-Public(01)15099590572839(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN FC500 FLOW CYTOMETER 100-240V 50/60HZ
Device Catalogue Number626553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown